# SDR SWAA2013032113952

- Difficulty date: February 27, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 62,858 hours, 52,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546481145SWA
- Part serial: B6353
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B MID FLAP CORRODED.  REMOVED AND REPLACED MID FLAP IAW AMM.
